Open Access
Translator Disclaimer
February, 2018 A Short Derivation for Turán Numbers of Paths
Gerard Jennhwa Chang
Taiwanese J. Math. 22(1): 17-21 (February, 2018). DOI: 10.11650/tjm/8101

Abstract

This paper gives a short derivation for a result by Faudree and Schelp that the Turán number $\operatorname{ex}(n;P_{k+1})$ of a path of $k+1$ vertices is equal to $q \binom{k}{2} + \binom{r}{2}$, where $n = qk+r$ and $0 \leq r \lt k$, with the set $\operatorname{EX}(n;P_{k+1})$ of extremal graphs determined.

Citation

Download Citation

Gerard Jennhwa Chang. "A Short Derivation for Turán Numbers of Paths." Taiwanese J. Math. 22 (1) 17 - 21, February, 2018. https://doi.org/10.11650/tjm/8101

Information

Received: 29 September 2016; Revised: 25 March 2017; Accepted: 25 April 2017; Published: February, 2018
First available in Project Euclid: 17 August 2017

zbMATH: 06965356
MathSciNet: MR3749351
Digital Object Identifier: 10.11650/tjm/8101

Subjects:
Primary: 05C35

Keywords: extremal graph , path , Turán number

Rights: Copyright © 2018 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.22 • No. 1 • February, 2018
Back to Top